RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 6, Pages 1377–1388 (Mi izv2175)  

This article is cited in 8 scientific papers (total in 8 papers)

On uniqueness of the solution of Bellman's equation

N. V. Krylov


Abstract: Theorems on the uniqueness of the solution of Bellman's equation in Sobolev classes are considered. Theorems on passing to the limit in such equations are proved.

Full text: PDF file (913 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:6, 1387–1398

Bibliographic databases:

UDC: 517.93
MSC: Primary 93E20; Secondary 49C10, 60H15
Received: 24.12.1970

Citation: N. V. Krylov, “On uniqueness of the solution of Bellman's equation”, Izv. Akad. Nauk SSSR Ser. Mat., 35:6 (1971), 1377–1388; Math. USSR-Izv., 5:6 (1971), 1387–1398

Citation in format AMSBIB
\Bibitem{Kry71}
\by N.~V.~Krylov
\paper On uniqueness of the solution of Bellman's equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 6
\pages 1377--1388
\mathnet{http://mi.mathnet.ru/izv2175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=292571}
\zmath{https://zbmath.org/?q=an:0234.35079}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 6
\pages 1387--1398
\crossref{https://doi.org/10.1070/IM1971v005n06ABEH001259}


Linking options:
  • http://mi.mathnet.ru/eng/izv2175
  • http://mi.mathnet.ru/eng/izv/v35/i6/p1377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, “On control of the solution of a stochastic integral equation with degeneration”, Math. USSR-Izv., 6:1 (1972), 249–262  mathnet  crossref  mathscinet  zmath
    2. N. V. Krylov, “Some estimates of the probability density of a stochastic integral”, Math. USSR-Izv., 8:1 (1974), 233–254  mathnet  crossref  mathscinet  zmath
    3. M. V. Safonov, “On the Dirichlet problem for Bellman's equation in a plane domain”, Math. USSR-Sb., 31:2 (1977), 231–248  mathnet  crossref  mathscinet  zmath  isi
    4. N. V. Krylov, “On the limit passage in parabolic Bellman equations”, Math. USSR-Izv., 13:3 (1979), 677–684  mathnet  crossref  mathscinet  zmath  isi
    5. P. L. Lions, “Sum probleils related to the relliian-dzrzchlet equation for two opepators”, Communications in Partial Differential Equations, 5:7 (1980), 753  crossref
    6. P. L. Lions, “Resolution analytique des problemes de Bellman-Dirichlet”, Acta Math, 146:1 (1981), 151  crossref  mathscinet  zmath  isi
    7. S.A. Belbas, “Weak solutions of the Hamilton–Jacobi–Bellman equation”, Systems & Control Letters, 1:3 (1981), 168  crossref
    8. N. V. Krylov, “Boundedly nonhomogeneous elliptic and parabolic equations”, Math. USSR-Izv., 20:3 (1983), 459–492  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:450
    Full text:138
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020